Boundary value problems of fractional q-difference Langevin equations Online publication date: Wed, 25-Jan-2017
by Baiyan Xu; Yuejin Zhang
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 6, No. 4, 2016
Abstract: In this paper, we study the existence of positive solutions of a class of fractional q-difference Langevin equations with Caputo fractional derivative and nonlocal four-point boundary conditions. By means of fixed-point theorems and successive iteration method, some results on the existence, multiplicity and uniqueness of positive solutions are obtained.
Online publication date: Wed, 25-Jan-2017
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email firstname.lastname@example.org